# SDR CALA9601449

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE PANEL ATTACHED TO INBOARD END OF GEAR BEAM HAS AREA WORN THROUGH AND CRACKED INBOARD OF NR 8 SPOILER AREA.  REMOVED PANEL, ACCOMPLISHED HOT BOND REPAIR AND REINSTALLED PER SRM 51-40-6.
